# SDR ASAA11510607

- Difficulty date: October 31, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 22,830 hours, 7,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A524033
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN UNDER FLOOR OVER CENTER WING BOX FLOOR PANEL SUPPORT CRACKED/BROKEN OFF AT STA 540 AND AT BL 0.  REPLACED FLOOR PANEL SUPPORT IAW B737 800 SRM 51 40 02.
